Continuous-Time Stochastic Processes with Cyclical Long-Range Dependance
Anh, Vo V., Knopova, Viktoriya P., & Leonenko, Nikolai N. (2004) Continuous-Time Stochastic Processes with Cyclical Long-Range Dependance. Australian and New Zealand Journal of Statistics, 46(2), pp. 275-296.
We introduce continuous-time random processes whose spectral density is unbounded at some non-zero frequencies. The discretized versions of these processes have asymptotic properties similar to those of discrete-time Gegenbauer processes. We present some properties of the covariance function and spectral density as well as a theory of statistical estimation of the mean and covariance function of such processes. Some direction for further generalizations of the results are indicated.
Impact and interest:
Citation countsare sourced monthly fromand citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||continuous, time processes, simgular spectrum, long, range dependance, Gegenbauer process|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Copyright Owner:||Copyright 2004 Blackwell Publishing|
|Copyright Statement:||The definitive version is available at www.blackwell-synergy.com|
|Deposited On:||14 Sep 2004|
|Last Modified:||29 Feb 2012 23:03|
Repository Staff Only: item control page